Anyone out there that has had this, and has had problems with excessive bleeding? I had the first shot in September and all was great for 3 months, no period, no side effects..had slight spotting towards end of November, and doc said in early Dec. that would stop when I went in for 2nd shot. Well it continued for the rest of Dec. until early January. Was just spotting more than actual bleeding, more annoying than anything. Well about a week after the spotting stopped, the bleeding came back, but more like a full on period, and now to the extent that its ridicoulously heavy, to the point that I need to 'check' on things every hour to make sure I have no accidents (not an easy thing to do when ur at work). I have a doc appt for Friday, but not sure I can actually wait that long. Sorry for TMI but I"m having to change my tampon every hour (just bought super ones tonight), and not sure how I"m going to go tonight when sleeping. Anyone else had a similar thing..can the doctor actually do anything to stop the bleeding. My last shot lasts until end of Feb, when I will be considering something else, as dont really want to go through this again.